Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 3, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jan 10, 2020, 2:20 PM CST for Atoka County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2020, 2:20 PM CST (20:20 UTC)
- Expired
- Jan 10, 2020, 2:45 PM CST
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Atoka County, OK
The radar
The Norman radar (KTLX), 157 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 10:42 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.1
The text
As transmitted.
572
WFUS54 KOUN 102020
TOROUN
OKC005-102045-
/O.NEW.KOUN.TO.W.0003.200110T2020Z-200110T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
220 PM CST Fri Jan 10 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Atoka County in southeastern Oklahoma...
* Until 245 PM CST.
* At 220 PM CST, a severe thunderstorm capable of producing a tornado
was located near Stringtown, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Atoka, Stringtown, Daisy, Redden, Atoka Reservoir and northern
McGee Creek Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3451 9567 3451 9578 3446 9578 3440 9616
3442 9614 3446 9614 3463 9588 3459 9588
3459 9581 3460 9580 3459 9567
TIME...MOT...LOC 2020Z 233DEG 48KT 3445 9609
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale2 follow-up statements
709
WWUS54 KOUN 102032
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
232 PM CST Fri Jan 10 2020
OKC005-102045-
/O.CON.KOUN.TO.W.0003.000000T0000Z-200110T2045Z/
Atoka OK-
232 PM CST Fri Jan 10 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
NORTHEASTERN ATOKA COUNTY...
At 232 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Stringtown, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Redden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3451 9605 3460 9588 3459 9588 3459 9581
3460 9580 3450 9584
TIME...MOT...LOC 2032Z 233DEG 48KT 3455 9593
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale042
WWUS54 KOUN 102039
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
239 PM CST Fri Jan 10 2020
OKC005-102045-
/O.CON.KOUN.TO.W.0003.000000T0000Z-200110T2045Z/
Atoka OK-
239 PM CST Fri Jan 10 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
NORTHEASTERN ATOKA COUNTY...
At 239 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Daisy, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Atoka County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3455 9594 3460 9588 3459 9588 3459 9581
3460 9580 3451 9584 3452 9590
TIME...MOT...LOC 2039Z 234DEG 42KT 3455 9589
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jan 10, 11:25 AM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Jan 10, 11:25 AM CST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1125 AM CST Fri Jan 10 2020
.DISCUSSION...
18Z TAF discussion below
&&
.AVIATION...
Ceilings will be variable this TAF period with IFR/MVFR/VFR. Cold
front will continue to move across the area this afternoon and
evening. Strong north winds are expected behind the front.
Showers/storms are possible this afternoon. Precipitation chances
will continue into Saturday but the precipitation is expected to
transition from rain to winter precipitation, especially snow.
With the strong winds, blowing snow will also be possible which
could reduce visibility even after snow has stopped falling.
&&
.PREV DISCUSSION... /issued 519 AM CST Fri Jan 10 2020/
AVIATION...
IFR to MVFR ceilings will continue across much of the area.
Showers and storms are expected to develop over north Texas and
southwest Oklahoma this morning, then gradually spread north and
east. Winds will increase as a cold front moves in this afternoon
shifting winds to the north. Late tonight, some blowing snow and
brief freezing rain will be possible across much of the area.
Day
PREV DISCUSSION... /issued 448 AM CST Fri Jan 10 2020/
SHORT TERM...(Today through Saturday afternoon)
WV imagery shows mid to upper low just about to move into SW NM
early this morning, with lift and moisture increasing ahead of it.
A subtle mid level shortwave trough will lift over the western low
rolling plains of TX and into western and northern OK from around
12-18Z. Scattered moist convection is expected with this feature.
Instability originating around 800 mb, sufficient deep layer
shear, and steep lapse rates through the hail growth zone will
support elevated super cells over western/northwestern/northern
OK through this morning. Additional elevated convection may
develop as far east as the OKC metro by mid day.
The most significant severe threat will develop later this
afternoon and evening across portions of east central and
southeastern OK along and ahead of a strong cold front. All
severe weather types will be possible, with damaging winds
exceeding 80 mph and embedded tornadoes the main threats. Heavy
rainfall will also result in a flood threat over southeastern OK
through this evening. The severe threat should come to an end
after 9 pm.
Winter weather will begin to develop as early as this evening
across portions of northwestern OK behind the cold front. A mix
of wintry precip will be possible but should quickly transition to
snow after sunset across this area. Decided to issue an adv for
this area with confidence in at least blowing snow fairly high.
Later tonight through mid day tomorrow, it appears there should
be enough moisture within backside of trough to support an area of
snow and sleet moving up from SW/W OK into central and then
northern OK. Will keep the winter wx watch for portions of
northern and central OK for now, and expect if confidence
continues to increase a lot of the region will be placed in an
adv. If system slows slightly, the winter wx watch may need to be
upgraded to a warning. Right now it appears amounts will range
from 1 to 4 inches along and just west of I-44, with the heaviest
amount from near Stillwater to PNC. Expect most of the snow to
quickly end after 18Z Sat. The last threat to mention with this
system will be single digit to low teen wind chills area wide
tomorrow morning.
LONG TERM...(Saturday night through next Friday)
After a return to southerly flow late Saturday night,
temperatures should quickly bounce back to near normal. A series
of shortwaves will move the the region Sunday, Monday, and
Wednesday. These first two are expected to be glancing blows with
little impact to temperatures and no precipitation (due to lack of
moisture).
Expect some moisture return before Wednesday's wave setting us up
for some precipitation chances in the southeast. Some mixed
precipitation may be possible as well as some thunder late week.
Additionally, this wave will be associated with a deeper front,
bringing cooler temperatures back into the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 65 21 31 22 / 80 70 80 0
Hobart OK 62 22 38 25 / 80 80 30 0
Wichita Falls TX 70 27 41 30 / 40 60 30 0
Gage OK 44 16 37 22 / 80 60 10 0
Ponca City OK 63 19 28 16 / 90 70 90 0
Durant OK 69 29 37 28 / 100 90 30 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ032-042-043-047-048-051-
052.
Winter Storm Watch from late tonight through Saturday morning
for OKZ006>008-012-013-020.
Winter Weather Advisory from 3 PM this afternoon to 6 AM CST
Saturday for OKZ004-005-009-010.
TX...None.
&&
25/68/25Hazardous weather outlook, Jan 10, 12:22 PM CST, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1222 PM CST Fri Jan 10 2020 OKZ004>048-050>052-TXZ083>090-111200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1222 PM CST Fri Jan 10 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe thunderstorm chances will increase through this afternoon primarily across central and southeastern Oklahoma, near and east of I-35. All severe weather threats will be possible, with hail up to the size of baseballs, damaging wind gusts exceeding 80 mph, and brief tornadoes. The highest potential for tornadoes will exist across southeastern Oklahoma early this evening. .Heavy Rainfall... Heavy rainfall is expected this afternoon and evening across southeastern Oklahoma. Rainfall totals exceeding 3 to 4 inches may result in flash flooding. .Winter Weather... Blowing snow will be possible across northwestern Oklahoma after sunset. Some snowfall accumulation may also result in slick roadways. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Winter weather... Rain will change to freezing rain, sleet, and snow late Friday night into early Saturday morning across much of Oklahoma. Snow accumulations of up to 4 inches will be possible across portions of central and northern Oklahoma. Hazardous travel conditions will be possible due to blowing snow and slick road conditions. .Thunderstorms... Low thunderstorm chances return Wednesday afternoon across southeastern Oklahoma. Severe weather is not expected at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jan 10, 10:34 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1034 AM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM HAIL 2 S WAUKOMIS 36.25N 97.90W
01/10/2020 E1.00 INCH GARFIELD OK BROADCAST MEDIA
&&
PWARESpecial weather statement, Jan 10, 12:39 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1239 PM CST Fri Jan 10 2020
OKZ051-101915-
Marshall OK-
1239 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR central Marshall County Until 115
PM CST...
AT 1238 PM CST, a strong thunderstorm was located over Willis, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Madill, Kingston, Little City, Woodville, Willis and northern Lake
Texoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3383 9676 3387 9680 3387 9683 3385 9686
3389 9689 3392 9690 3417 9673 3416 9662
3415 9661 3414 9661 3414 9660 3412 9658
3411 9658 3408 9656 3401 9661 3401 9662
TIME...MOT...LOC 1838Z 202DEG 35KT 3388 9683
MahaleSpecial weather statement, Jan 10, 12:48 PM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1248 PM CST Fri Jan 10 2020 OKZ023-027-038-101915- Grady OK-Caddo OK-Comanche OK- 1248 PM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR west central Grady...southeastern Caddo and northeastern Comanche Counties Until 115 PM CST... AT 1246 PM CST, a strong thunderstorm was located 4 miles southwest of Sterling, moving north at 40 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Locations impacted include... Elgin, Fletcher, Cyril, Sterling, Cement, Norge, eastern Fort Sill, Ninnekah and Laverty. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3460 9826 3466 9834 3502 9820 3498 9796 TIME...MOT...LOC 1846Z 201DEG 35KT 3472 9823 Mahale
Special weather statement, Jan 10, 12:55 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1255 PM CST Fri Jan 10 2020 OKZ023-027-038-101930- Grady OK-Caddo OK-Comanche OK- 1255 PM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR west central Grady...southeastern Caddo and northeastern Comanche Counties Until 130 PM CST... AT 1252 PM CST, a strong thunderstorm was located near Sterling, moving north at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Elgin, Fletcher, Cyril, Sterling, Cement, northeastern Fort Sill and Ninnekah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3465 9825 3469 9832 3500 9820 3497 9793 TIME...MOT...LOC 1852Z 201DEG 35KT 3474 9824 Mahale
Special weather statement, Jan 10, 12:58 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1258 PM CST Fri Jan 10 2020 OKZ023-038-101930- Caddo OK-Comanche OK- 1258 PM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Caddo and northwestern Comanche Counties Until 130 PM CST... AT 1255 PM CST, a strong thunderstorm was located near Meers, moving north at 35 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... Locations impacted include... Meers, Boone, Lake Lawtonka, Wichita Mountains Wildlife Refuge, Doris Campground and The Visitor Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3466 9862 3469 9869 3498 9856 3501 9836 TIME...MOT...LOC 1855Z 201DEG 29KT 3476 9861 Mahale
Special weather statement, Jan 10, 1:14 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
114 PM CST Fri Jan 10 2020
OKZ050-051-101945-
Love OK-Marshall OK-
114 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR eastern Love and central Marshall
Counties Until 145 PM CST...
AT 113 PM CST, strong thunderstorms were along a line extending from
near Madill to 3 miles southeast of Thackerville, moving northeast at
55 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Madill, Kingston, Thackerville, Lebanon, Willis, Little City, western
Lake Texoma and Oakland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3374 9717 3410 9695 3411 9660 3382 9676
3387 9680 3387 9683 3385 9685 3386 9687
3396 9692 3395 9698 3385 9702 3384 9704
3386 9707 3385 9709 3382 9705 3380 9709
3373 9709 3372 9715
TIME...MOT...LOC 1913Z 210DEG 47KT 3408 9674 3376 9710
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:50 AM CST | Winter Weather Advisory | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 31 hr |
| Jan 10, 6:54 AM CST | Special Weather Statement | OUN | Custer | 36 min |
| Jan 10, 7:28 AM CST | Special Weather Statement | OUN | Roger Mills | 32 min |
| Jan 10, 7:32 AM CST | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 28 min |
| Jan 10, 7:55 AM CST | Special Weather Statement | OUN | Major | 35 min |
| Jan 10, 7:57 AM CST | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 33 min |
| Jan 10, 8:03 AM CST | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods | 42 min |
| Jan 10, 8:23 AM CST | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 18 min |
| Jan 10, 8:39 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 51 min |
| Jan 10, 9:18 AM CST | Special Weather Statement | OUN | Canadian | 27 min |
| Jan 10, 9:23 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 52 min |
| Jan 10, 9:33 AM CST | Special Weather Statement | OUN | Alfalfa | 27 min |
| Jan 10, 9:44 AM CST | Special Weather Statement | OUN | Pottawatomie | 46 min |
| Jan 10, 10:08 AM CST | Special Weather Statement | OUN | Hughes | 37 min |
| Jan 10, 10:10 AM CST | Special Weather Statement | OUN | Garfield | 35 min |
| Jan 10, 10:20 AM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant | 40 min |
| Jan 10, 10:25 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 20 min |
| Jan 10, 10:29 AM CST | Tornado Warning | OUN | Hughes | 31 min |
| Jan 10, 10:33 AM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 42 min |
| Jan 10, 10:37 AM CST | Tornado Warning | OUN | Lincoln | 9 min |
| Jan 10, 12:39 PM CST | Special Weather Statement | OUN | Marshall | 36 min |
| Jan 10, 12:48 PM CST | Special Weather Statement | OUN | Grady | 27 min |
| Jan 10, 12:55 PM CST | Special Weather Statement | OUN | Grady | 35 min |
| Jan 10, 12:58 PM CST | Special Weather Statement | OUN | Comanche | 32 min |
| Jan 10, 1:14 PM CST | Special Weather Statement | OUN | Marshall | 31 min |
| Jan 10, 1:18 PM CST | River Flood Warning | OUN | Atoka | 4 days |
| Jan 10, 1:25 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 50 min |
| Jan 10, 1:28 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 33 min |
| Jan 10, 2:02 PM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Love, Marshall | 4 hr |
| Jan 10, 2:08 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 41 min |
| Jan 10, 2:17 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal | 43 min |
| Jan 10, 2:25 PM CST | Areal Flood Advisory | OUN | Hughes | 4 hr |
| Jan 10, 2:25 PM CST | Tornado Warning | OUN | Atoka | 21 min |
| Jan 10, 2:31 PM CST | Severe Thunderstorm Warning | OUN | Love | 29 min |
| Jan 10, 2:59 PM CST | Special Weather Statement | OUN | Carter | 31 min |
| Jan 10, 3:32 PM CST | Special Weather Statement | OUN | Cleveland | 28 min |
| Jan 10, 3:45 PM CST | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 2 more | 3 hr |
| Jan 10, 3:53 PM CST | Special Weather Statement | OUN | Marshall | 37 min |
| Jan 10, 3:56 PM CST | Special Weather Statement | OUN | Okfuskee | 34 min |
| Jan 10, 4:03 PM CST | Flash Flood Warning | OUN | Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Jan 10, 4:03 PM CST | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Jan 10, 4:12 PM CST | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Jan 10, 4:20 PM CST | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 22 min |
| Jan 10, 4:28 PM CST | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 6 hr |
| Jan 10, 5:09 PM CST | Areal Flood Advisory | OUN | Atoka, Bryan | 5 hr |
Nearby
Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.